CSpace
A semi-discrete modified KdV equation
Sun, Jianqing; Hu, Xingbiao; Zhang, Yingnan
2018
Source PublicationJOURNAL OF MATHEMATICAL PHYSICS
Volume59Issue:4
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33818
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Sun, Jianqing,Hu, Xingbiao,Zhang, Yingnan. A semi-discrete modified KdV equation[J]. JOURNAL OF MATHEMATICAL PHYSICS,2018,59(4).
APA Sun, Jianqing,Hu, Xingbiao,&Zhang, Yingnan.(2018).A semi-discrete modified KdV equation.JOURNAL OF MATHEMATICAL PHYSICS,59(4).
MLA Sun, Jianqing,et al."A semi-discrete modified KdV equation".JOURNAL OF MATHEMATICAL PHYSICS 59.4(2018).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Jianqing]'s Articles
[Hu, Xingbiao]'s Articles
[Zhang, Yingnan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Jianqing]'s Articles
[Hu, Xingbiao]'s Articles
[Zhang, Yingnan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Jianqing]'s Articles
[Hu, Xingbiao]'s Articles
[Zhang, Yingnan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.